English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Catalog of dessins d'enfants with no more than 4 edges

MPS-Authors
/persons/resource/persons235620

Kreines,  Elena M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

adrianov_catalog_oa_2009.pdf
(Any fulltext), 871KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Adrianov, N. M., Amburg, N. Y., Dremov, V. A., Kochetkov, Y. Y., Kreines, E. M., Levitskaya, Y. A., et al. (2009). Catalog of dessins d'enfants with no more than 4 edges. Journal of Mathematical Sciences, 158(1), 22-80. doi:10.1007/s10958-009-9373-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-276D-7
Abstract
There is no abstract available